The initial trace of a solution of a porous medium equation with bounded measurable coefficients

Chung Ki Cho, Hi Jun Choe

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)657-673
Number of pages17
JournalNonlinear Analysis, Theory, Methods and Applications
Volume33
Issue number6
DOIs
Publication statusPublished - 1998 Sep 15

Fingerprint

Theorem proving
Harnack Inequality
Porous Medium Equation
Degenerate Equations
Theorem Proving
Matrix Algebra
Set Theory
Iterative methods
Set theory
Partial differential equations
Integral equations
Porous materials
Integral Equations
Partial differential equation
Trace
Boundary conditions
Iteration
Coefficient

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{7a8cc5c0e3cd46d5be6b3a45b9f5d4c7,
title = "The initial trace of a solution of a porous medium equation with bounded measurable coefficients",
author = "Cho, {Chung Ki} and Choe, {Hi Jun}",
year = "1998",
month = "9",
day = "15",
doi = "10.1016/S0362-546X(97)00660-3",
language = "English",
volume = "33",
pages = "657--673",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "6",

}

The initial trace of a solution of a porous medium equation with bounded measurable coefficients. / Cho, Chung Ki; Choe, Hi Jun.

In: Nonlinear Analysis, Theory, Methods and Applications, Vol. 33, No. 6, 15.09.1998, p. 657-673.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The initial trace of a solution of a porous medium equation with bounded measurable coefficients

AU - Cho, Chung Ki

AU - Choe, Hi Jun

PY - 1998/9/15

Y1 - 1998/9/15

UR - http://www.scopus.com/inward/record.url?scp=0032165582&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032165582&partnerID=8YFLogxK

U2 - 10.1016/S0362-546X(97)00660-3

DO - 10.1016/S0362-546X(97)00660-3

M3 - Article

AN - SCOPUS:0032165582

VL - 33

SP - 657

EP - 673

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 6

ER -